Previous |  Up |  Next


Title: In memoriam of Jan Kadlec (English)
Author: Kufner, Alois
Author: Nečas, Jindřich
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 1
Year: 1968
Pages: 190-192
Category: history
idZBL: Zbl 0153.31006
DOI: 10.21136/CMJ.1968.100820
Date available: 2008-06-09T13:36:15Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_18-1968-1_13.pdf 762.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo